# SDR P9IA97003

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 287504125
- Condition: Discharged
- Location: Cabin
- Part time: 63,377 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS EMERGENCY LIGHT INOP.  CLEANED BATTERY PACK AND CHANGED BATTERIES.  OPS CHECKS GOOD IAW MM 33-50-0.  (M)
